MAUDE Adverse Event Report: DENTSPLY LLC 30K CAV.THINSERT-FG,PACKED; SCALER, ULTRASONIC

DENTSPLY LLC 30K CAV.THINSERT-FG,PACKED; SCALER, ULTRASONIC
Catalog Number 82009
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a 30k cav.Thinsert-fg,packed is alleged the insert has no water flow.No injury.
 
Additional Manufacturer Narrative
Insert received has a different manufacture date and different tip lot number than the insert in the case.Return qty (b)(4), 30k thinsert fg-73, 00131734, bul per manufacture date.Test method / gp005-wi02.Inductance: gauge id# 5349 due: 12/31/2026, result 3.14.Meets spec, does not meet spec, n/a.Tip condition: - meets spec, does not meet spec, n/a.Stack condition, meets spec, does not meet spec, n/a.Tested on: g130 gage id# 9626-2, due date: 03/31/26, set pressure: 35 psi.Water flow: output rate: 35 psi - meets spec, does not meet spec, n/a.Spray: - meets spec, does not meet spec, n/a.Water leak: hp sealing ring, proximal ring, distal ring, seam leak, n/a.Vibration: - meets spec, does not meet spec, n/a.Grip condition: meet, does not meet spec, n/a.Other visual observation: insert is good, no fault found.Insert was tested on a digital thermometer i.D.#6116a.Due date:09/30/2026.The temperature was 79.2 °f, no fault found with temperature.The specifications state the temperature is not to exceed 118.4°f.(per (b)(4)) alleged event: confirmed, not confirmed.

Brand Name
30K CAV.THINSERT-FG,PACKED
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23097078
Report Number2424472-2025-00254
Device Sequence Number9226312
Product Code ELC
UDI-Device IdentifierD003820091
UDI-PublicD003820091
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82009
Device Lot Number24044/65
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/17/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown